MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39X24.5; REVERSE SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39X24.5; REVERSE SHOULDER GLENOSPHERE
Model Number 04.01.0170
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-jan-2021: lot 1910953: (b)(4) items manufactured and released on 04-jun-2020.Expiration date: 24-may-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452) lot.1907768.Batch review performed on 12 january 2021: lot 1907768: (b)(4) items manufactured and released on 07-nov-2019.Expiration date: 2024-10-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
Second revision surgery due to shoulder luxation (instability) of the glenosphere from the liner, 1 month after the previous operation.During the revision surgery the metaphysis, glenosphere and liner were revised.The new glenosphere is lateralized and the liner is +3mm.
 
Additional Manufacturer Narrative
The visual inspection was performed on wednesday, 27th january 2021 by medacta r&d department.The liner does not present any signs of damage.The glenosphere is partially scratched and dull, probably due to friction with the "reverse metaphysis" occurred after the dislocation.The reverse metaphysis shows minor bone and hydroxyapatite residuals on the coated surface.The outer cylindrial surface is damaged on the medial side presumably due to contact with the glenosphere.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 39X24.5
Common Device Name
REVERSE SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11153954
Report Number3005180920-2021-00045
Device Sequence Number11616878
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2025
Device Model Number04.01.0170
Device Catalogue Number04.01.0170
Device Lot Number1910953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;